# SDR MASA20211018495

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 9911956105
- Part serial: NA
- Condition: None
- Location: Outboard Slat 1
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH WING ANTI-ICE SYSTEM SLAT 1 OUTBOARD PICCOLO TUBE WAS FOUND TO HAVE MULTIPLE DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 AIPC 30-11-08-01, ITEM 25, EA 79-2021-238. DEFECT LOCATION: PICCOLO TUBE,LH WING ANTI-ICE SYS
